# SDR 95FDEA01158

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG FIRE WARNING ON CLIMBOUT FROM EWR, ALL ENG EGT'S OK, NO OTHER ABNORMAL INDICATIONS ON NR 2 EXCEPT AUDIO/VISUAL FIRE WARNING, PERFORMED ENG FIRE SHUTDOWN CKLIST, DID NOT HAVE TO USE FIRE BOTTLE.  REMOVED AND REPLACED NR 2 ENG FCDU, FOUND 11TH STAGE DUCT LEAKING AT CLAMP IN AREA OF RT UPPER LOOP JUNCTION, REPLACED SEALS AND RE-INSTALLED DUCT SECTION.  METERED FIRE DETECTION RESPONDERS.  ALL SHOW GOOD, A/C OK FOR SERVICE.
